FREE Case Review (866) 588-0600

Botox® Respiratory Failure & Heart Attack

sc-no-longer-accepting-cases

FDA Alert: Botox Linked To Respiratory Failure, Heart Attack, Death

In 2008, The U.S. Food and Drug Administration first notified the public that Botox and Botox Cosmetic (Botulinum toxin Type A) have been linked to adverse reactions including respiratory failure and heart attack. The adverse reactions appear to be related to the spread of the toxin to areas distant from the site of injection, and mimic symptoms of botulism, which may include difficulty swallowing, weakness and breathing problems. These adverse side effects were found in both FDA-approved and non-approved usages.

Botox Users Beware: Deadly Reactions

Be advised: severe Botox side effects may indicate a dangerous reaction to the drug caused by the botulism toxin spreading to other parts of the body. Symptoms may appear hours up to weeks after treatment. Call your doctor immediately if you experience any of the following:

  • Loss of strength, muscle weakness
  • Double vision
  • Drooping eyelids
  • Hoarseness, change in voice (dysphonia)
  • Trouble enunciating words (dysarthria)
  • Loss of bladder control
  • Trouble breathing or swallowing

Free Confidential Case Evaluation

Verified 100% Secure SiteTo contact us for a free review of your potential case, please fill out the form below or call us toll free 24 hrs/day by dialing: (866) 588-0600.
*
*
*
Awards & recognition